Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 6, NWS Corpus Christi, TX

April 14, 201415 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Apr 14, 2014, 3:37 AM CDT for 15 counties in Texas. It took effect at Apr 14, 2014, 11:28 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 14, 2014, 11:28 AM CDT
Expired
Apr 14, 2014, 9:46 PM CDT
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1483 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WWUS74 KCRP 140837
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 AM CDT MON APR 14 2014

...STRONG NORTH WINDS ACROSS SOUTH TEXAS THIS AFTERNOON BEHIND
UNSEASONABLY STRONG COLD FRONT....

.A STRONG UPPER LEVEL STORM SYSTEM MOVING ACROSS THE SOUTH CENTRAL
PLAINS EARLY THIS MORNING WILL SEND A LATE SEASON COLD FRONT INTO
SOUTH TEXAS LATER TODAY. THE FRONT WILL REACH THE NORTHERN PORTIONS
OF SOUTH TEXAS BY MID-MORNING WITH THE FRONT SURGING TO THE COAST
BY EARLY AFTERNOON. WINDY CONDITIONS ARE EXPECTED ACROSS SOUTH TEXAS
THIS AFTERNOON AS NORTH WINDS INCREASE BEHIND THE FRONT.


TXZ229>234-239>247-141800-
/O.NEW.KCRP.WI.Y.0006.140414T1800Z-140415T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
337 AM CDT MON APR 14 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

* TIMING...INCREASING EARLY THIS AFTERNOON BEHIND PASSAGE OF COLD 
  FRONT AND LINGERING INTO THE EARLY EVENING HOURS.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS FROM 40 TO 45 MPH
  ESPECIALLY OVER THE COASTAL PLAINS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY WITH HIGH
  PROFILE VEHICLES...AND WHEN DRIVING IN CROSS WINDS. LOOSE ITEMS
  OUTSIDE COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TMT
4 follow-up statements
124 
WWUS74 KCRP 141628
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1128 AM CDT MON APR 14 2014

...STRONG NORTH WINDS ACROSS SOUTH TEXAS THIS AFTERNOON BEHIND
UNSEASONABLY STRONG COLD FRONT....

.VERY WINDY CONDITIONS ARE EXPECTED ACROSS SOUTH TEXAS THIS
AFTERNOON AS NORTH WINDS INCREASE BEHIND A STRONG COLD FRONT.

TXZ229>234-239>247-150000-
/O.EXT.KCRP.WI.Y.0006.140414T1628Z-140415T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
1128 AM CDT MON APR 14 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...PERSISTING THROUGH 7 PM ACROSS THE VICTORIA CROSSROADS
  AND RIO GRANDE. DEVELOPING BETWEEN NOON AND 1 PM ACROSS THE
  COASTAL BEND AND PERSISTING THROUGH 7 PM.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH...
  ESPECIALLY OVER THE COASTAL PLAINS AND RIO GRANDE.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY WITH HIGH 
  PROFILE VEHICLES...AND WHEN DRIVING IN CROSS WINDS. LOOSE 
  ITEMS OUTSIDE COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JR
516 
WWUS74 KCRP 142056
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
356 PM CDT MON APR 14 2014

...STRONG NORTH WINDS ACROSS SOUTH TEXAS THIS AFTERNOON BEHIND
UNSEASONABLY STRONG COLD FRONT....

.VERY WINDY CONDITIONS ARE EXPECTED ACROSS SOUTH TEXAS THIS
AFTERNOON AS NORTH WINDS INCREASE BEHIND A STRONG COLD FRONT.

TXZ242>247-150500-
/O.EXT.KCRP.WI.Y.0006.000000T0000Z-140415T0500Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
356 PM CDT MON APR 14 2014

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* TIMING...THROUGH MIDNIGHT ACROSS THE COASTAL BEND. 

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS NEAR THE COAST BETWEEN 35
  AND 45 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY WITH HIGH 
  PROFILE VEHICLES...AND WHEN DRIVING IN CROSS WINDS. LOOSE 
  ITEMS OUTSIDE COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>234-239>241-150000-
/O.CON.KCRP.WI.Y.0006.000000T0000Z-140415T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE
356 PM CDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH 7 PM ACROSS INLAND AREAS OF SOUTH TEXAS.

* WINDS...NORTH 20 TO 30 MPH WITH OCCASIONAL GUSTS BETWEEN 30 AND
  40 MPH. WINDS DIMINISHING INLAND TO 10 TO 20 MPH AFTER SUNSET.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY WITH HIGH 
  PROFILE VEHICLES...AND WHEN DRIVING IN CROSS WINDS. LOOSE 
  ITEMS OUTSIDE COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
197 
WWUS74 KCRP 142350
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
650 PM CDT MON APR 14 2014

...WIND ADVISORY CONTINUES FOR COASTAL COUNTIES....

.NORTH WINDS ARE EXPECTED TO RESTRENGTHEN THIS EVENING ACROSS THE
COASTAL COUNTIES...WITH THE STRONGEST WINDS OCCURRING ALONG THE
IMMEDIATE COAST.

TXZ229>234-239>241-150100-
/O.EXP.KCRP.WI.Y.0006.000000T0000Z-140415T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE
650 PM CDT MON APR 14 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING FOR THE
INLAND COUNTIES OF SOUTH TEXAS...

BREEZY CONDITIONS WILL OCCUR THROUGH THE EVENING...BUT WIND SPEEDS
OVERALL WILL GRADUALLY DECREASE IN INTENSITY.

$$

TXZ242>247-150500-
/O.CON.KCRP.WI.Y.0006.000000T0000Z-140415T0500Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
650 PM CDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR
THE COASTAL COUNTIES OF SOUTH TEXAS...

* TIMING...THROUGH MIDNIGHT.

* WINDS...NORTH SUSTAINED 20 TO 30 MPH WITH GUSTS NEAR THE COAST
  BETWEEN 35 AND 45 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY WITH HIGH 
  PROFILE VEHICLES...AND WHEN DRIVING IN CROSS WINDS. LOOSE 
  ITEMS OUTSIDE COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED.

&&

$$

HART
466 
WWUS74 KCRP 150246
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 PM CDT MON APR 14 2014

TXZ242>247-150400-
/O.CAN.KCRP.WI.Y.0006.000000T0000Z-140415T0500Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
946 PM CDT MON APR 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

WHILE BREEZY TO WINDY CONDITIONS WILL PERSIST THROUGH LATE
EVENING...WIDESPREAD STRONG WINDS ARE NO LONGER EXPECTED.
THUS...THE WIND ADVISORY HAS BEEN CANCELED. THE STRONGEST WINDS
FOR THE REMAINDER OF THE EVENING WILL OCCUR ALONG THE IMMEDIATE
COAST WHERE A FEW MOMENTS OF SUSTAINED WINDS NEAR 30 MPH WILL BE
POSSIBLE ALONG WITH A FEW GUSTS TO AROUND 35 MPH.

$$

HART

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:50 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 14, 12:50 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1250 AM CDT MON APR 14 2014

.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.

&&

.AVIATION...STRATUS WILL CONTINUE OVER THE REGION IN ADVANCE OF
THE COLD FRONT THIS MORNING. IFR CEILINGS/MVFR VBSYS WILL OCCUR
CLOSER TO THE COAST...WHILE LOW MVFR CEILINGS WILL GRADUALLY
SPREAD TOWARD LAREDO BY 10Z. CEILINGS COULD LOWER TO LIFR AT
TIMES ALONG THE COAST. COLD FRONT IS EXPECTED TO REACH COT-VCT
LINE AROUND 15Z AND SURGE TO THE COAST BY 18Z. SCATTERED TO
POSSIBLY NUMEROUS SHOWERS AND T-STORMS WILL BE ALONG AND JUST
BEHIND THE FRONTAL BOUNDARY. EXPECT CEILINGS WILL SLOWLY LIFT
THROUGH MVFR CATEGORY THROUGH THE AFTERNOON WITH CONVECTION
PROVIDING MVFR VSBYS AT TIMES. IFR VSBYS WILL BE POSSIBLE IN
STRONGER CONVECTION. NORTH WINDS WILL INCREASE TO 20-25 KNOTS
WITH GUSTS TO 30-35 KNOTS BEHIND THE FRONT THIS AFTERNOON AND
CONTINUE INTO EARLY THIS EVENING. CLOUDS WILL QUICKLY DIMINISH
BY LATE AFTERNOON/EARLY EVENING WITH VFR CONDS THROUGH 06Z TUE.

&&

.PREV DISCUSSION... /ISSUED 1009 PM CDT SUN APR 13 2014/

DISCUSSION...UPDATED TO INCLUDE LOW POPS FOR THE 06-12Z MONDAY
PERIOD BASED IN PART ON NAM DETERMINISTIC AND SREF QPF
PROBABILITIES OUTPUT. ALSO CONSIDERED INCREASING PWAT WITH AROUND
1.5 INCH VALUES PER LATEST CRP/BRO SOUNDINGS ALONG WITH INCREASING
JET DYNAMICS AS NAM/GFS PROG THE UPPER JET TO MOVE SWD OVER THE
REGION OVERNIGHT. ANTICIPATE THAT ONSHORE FLOW OVER THE WATERS TO
REMAIN GENERALLY IN THE SCEC CATEGORY...OWING TO LIMITED VERTICAL
MIXING PER THE NAM DETERMINISTIC DESPITE 30-35KT S/SW FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    44  67  45  74  63  /  10   0   0  10  10
VICTORIA          37  66  40  72  57  /  10   0   0  10  10
LAREDO            46  72  48  80  61  /   0   0   0  10  10
ALICE             44  69  44  77  61  /  10   0   0  10  10
ROCKPORT          45  66  53  72  65  /  10   0   0  10  10
COTULLA           38  70  41  77  57  /   0   0   0  10  10
KINGSVILLE        44  68  46  75  62  /  10   0   0  10  10
NAVY CORPUS       48  65  54  72  65  /  10   0   0  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WARNING FROM 2 PM THIS AFTERNOON TO 7 AM CDT TUESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
     TUESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

&&

TMT/89...AVIATION
Hazardous weather outlook, Apr 13, 4:34 PM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
434 PM CDT SUN APR 13 2014

GMZ230-235-250-255-270-275-TXZ229>234-239>247-142145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
434 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR RIP CURRENTS FOR THE REMAINDER OF
THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD
FRONT MONDAY AND RESULT IN SMALL CRAFT ADVISORY CONDITIONS OVER
THE BAYS AND GALE CONDITIONS OVER THE GULF WATERS. A GALE WARNING
IS NOW IN EFFECT FOR THE GULF WATERS...FOR THE PERIOD MONDAY
AFTERNOON THROUGH EARLY TUESDAY MORNING...AS GUSTS BETWEEN 40 AND
45 KNOTS INCLUSIVE ARE LIKELY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT
MONDAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.
HOWEVER...AN ISOLATED STRONG STORM...PRODUCING WIND GUSTS UP TO
50 MPH AND SMALL HAIL...CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:04 PM CDTSmall Craft AdvisoryCRP30 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.